Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A bound for the error in computing the Bessel functions of the first kind by recurrence


Author: H. E. Goheen
Journal: Bull. Amer. Math. Soc. 53 (1947), 972-975
DOI: https://doi.org/10.1090/S0002-9904-1947-08919-9
MathSciNet review: 0023121
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08919-9

American Mathematical Society